# SDR WX0A072409

- Difficulty date: February 11, 2015
- Submitted: February 17, 2015
- Operation: Air carrier
- Aircraft: N901NV
- Make and model: Boeing 757204
- Aircraft serial: 26963
- Aircraft time: 72,115 hours, 23,848 cycles
- System (JASC): 5751 · Ailerons
- Part: Bearing
- Part number: 15406001
- Condition: Missing
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OTBD AILERON OTBD PCA INPUT LEVER AT PIVOT ATTACH POINT HAS ATTACHING HARDWARE COLLAR & BEARING MISSING.  AOG DUE TO C CHECK, MORE INFO TO BE SUBMITTED WHEN AVAILABLE.
